RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 5, Pages 1130–1141 (Mi izv2082)  

This article is cited in 2 scientific papers (total in 2 papers)

On fixed points of generalized linear-fractional transformations

V. A. Khatskevich


Abstract: We study the fixed points of the generalized linear-fractional transformation $F_A$, induced by the plus-operator $A$, of the operator unit ball $\mathscr K_+$ into $\mathscr K_+$. In particular, for a linear-fractional transformation $F_A$ which maps $\mathscr K_+$ into its interior $\mathscr K_+^0$ we prove that if $F_A$ has a fixed point then the latter is unique. If, on the other hand, $F_A$ maps $\mathscr K_+$ onto $\mathscr K_+$, then, provided $F_A$ has a fixed point in $\mathscr K_+^0$, the following alternative is valid:
1) either this is the only fixed point of $F_A$ in $\mathscr K_+$,
2) or $F_A$ has a continuum of fixed points in the interior of $\mathscr K_+$ and at least two fixed points on the boundary $S_+$ of $\mathscr K_+$.
In the intermediate case where $F_A(\mathscr K_+)\ne\mathscr K_+$ but $F_A(\mathscr K_+)\cap S_+\ne\varnothing$ we give an example of a linear-fractional transformation $F_A$ that has two fixed points: one in $\mathscr K_+^0$ and one on $S_+$.
Bibliography: 11 titles.

Full text: PDF file (1242 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:5, 1069–1079

Bibliographic databases:

UDC: 513.88
MSC: Primary 47B50; Secondary 47H10
Received: 14.01.1974

Citation: V. A. Khatskevich, “On fixed points of generalized linear-fractional transformations”, Izv. Akad. Nauk SSSR Ser. Mat., 39:5 (1975), 1130–1141; Math. USSR-Izv., 9:5 (1975), 1069–1079

Citation in format AMSBIB
\Bibitem{Kha75}
\by V.~A.~Khatskevich
\paper On fixed points of generalized linear-fractional transformations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 5
\pages 1130--1141
\mathnet{http://mi.mathnet.ru/izv2082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=405163}
\zmath{https://zbmath.org/?q=an:0324.47025}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 5
\pages 1069--1079
\crossref{https://doi.org/10.1070/IM1975v009n05ABEH001508}


Linking options:
  • http://mi.mathnet.ru/eng/izv2082
  • http://mi.mathnet.ru/eng/izv/v39/i5/p1130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Khatskevich, “An application of the contraction mapping principle in the theory of operators in an indefinite metric space”, Funct. Anal. Appl., 12:1 (1978), 70–71  mathnet  crossref  mathscinet  zmath
    2. A. V. Sobolev, V. A. Khatskevich, “Definite invariant subspaces and the structure of the spectrum of a focusing plus-operator”, Funct. Anal. Appl., 15:1 (1981), 69–70  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:247
    Full text:82
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020